# SDR RAIA00310275

- Difficulty date: October 28, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 11,042 hours, 11,761 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460092
- Part serial: 1129
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 11,042 hours, 11,761 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5723-CID-  ENGINE NR 1 AIR INLET ANTI-ICE INDICATION.  MAINTENANCE DEFERRED NR 1 ENGINE ANTI-ICE VALVE PER MEL 30-21-01.  SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING NR 1 ENGINE ANTI-ICE VALVE.
